Equations for finite dimensional probability distributions of a field of turbulence
Doklady Akademii Nauk, Tome 177 (1967) no. 5, pp. 1036-1038
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_177_5_a13,
author = {A. S. Monin},
title = {Equations for finite dimensional probability distributions of a field of turbulence},
journal = {Doklady Akademii Nauk},
pages = {1036--1038},
year = {1967},
volume = {177},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_177_5_a13/}
}
A. S. Monin. Equations for finite dimensional probability distributions of a field of turbulence. Doklady Akademii Nauk, Tome 177 (1967) no. 5, pp. 1036-1038. http://geodesic.mathdoc.fr/item/DAN_1967_177_5_a13/